# SDR CA001012004

- Difficulty date: September 22, 2000
- Submitted: October 19, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 12,540 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 755956
- Condition: Broken
- Location: From Arm
- Part time: 13,223 hours, 4,058 cycles
- Component: M/G Retraction A, Piper, 4204200
- Stage of operation: TO
- How discovered: V
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) LOG PAGE 665 REFERS.  PILOT REPORTED GEAR NOT LOCKED, LIGHT ILLUMINATE AFTER TAKEOFF - RECYCLED 3 TIMES FOR 3 GREEN LIGHT FOR LANDING. MAINTENANCE FOUND LEFT MAIN GEAR RETRACTION ARM BROKEN OFF FROM ROD END.  (X)
